DOI 10.1016/b978-0-444-52014-2.00027-6
Drug-induced hyperkinetic movement disorders by nonneuroleptic agents.
Аннотация
Hyperkinetic movement disorders are characterized by excess movement, and include chorea, akathesia, asterixis, dystonia, tremor, myoclonus, and tics. A wide variety of pharmacologic agents may induce or exacerbate these disorders. Neuroleptic-induced tardive dyskinesia and levodopa-induced hyperkinesia are the most common causes of medication-induced chorea. However, several nonneuroleptic agents, including antidepressants and antiepileptic medications, may also worsen hyperkinetic movement disorders. Over-the-counter medications, such as analgesics and antiheartburn medications, have also occasionally been implicated as causing hyperkinetic movement disorders. Most information regarding drug-induced hyperkinetic disorders comes from case reports and anecdotes, rather than controlled clinical trials. Further research with larger controlled trials needs to verify many of these findings.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.